# SDR 2013FA0000434

- Difficulty date: August 8, 2013
- Submitted: August 8, 2013
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 728 hours
- Engine: Cont IO360ES
- Engine time: 728 hours
- System (JASC): 8000 · Engine Starting System
- Part: Bracket
- Part number: 657046
- Condition: Cracked
- Location: Alternator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR BRACKET HAS CRACKING FOUND AROUND THE UPPER-AFT MOUNTING BOLT.
